# SDR SWAA2020033034473

- Difficulty date: March 26, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 59,696 hours, 30,099 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FWD CARGO PIT AT STA 540 12 O'CLOCK POSITION LEFT AND RIGHT FLOOR BOARD BEAM SUPPORTS CRACKED. / REMOVED AND REPLACED FWD CARGO PIT AT STA 540 12 O'CLOCK POSITION LEFT AND RIGHT FLOOR BOARD BEAM SUPPORTS IAW AMM 53-21-00 AND SRM 51-40-02
